Universidad Complutense de Madrid
E-Prints Complutense

Osculating properties of decomposable scrolls

Impacto

Downloads

Downloads per month over past year

Mallavibarrena Martínez de Castro, Raquel and Lanteri, Antonio (2009) Osculating properties of decomposable scrolls. Mathematische Nachrichten, 282 (11). pp. 1548-1566. ISSN 0025-584X

[img] PDF
Restringido a Repository staff only

233kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.200610834/pdf



Abstract

Osculating spaces of decomposable scrolls (of my genus and not necessarily normal) arc studied and their inflectional loci are related to those of their generating curves by using systematically an idea introduced by Piene and Sacchiero in the setting of rational normal scrolls. In this broader setting the extra components of the second discriminant locus-deriving from flexes-are investigated and a new class of uninflected surface scrolls is presented and characterized. Further properties related to osculation are discussed for (not necessarily decomposable) scrolls.


Item Type:Article
Uncontrolled Keywords:scroll (non-normal); osculating space; inflectional locus; (higher) discriminant locus
Subjects:Sciences > Physics > Astrophysics
ID Code:16603
Deposited On:03 Oct 2012 08:06
Last Modified:25 Jul 2018 10:39

Origin of downloads

Repository Staff Only: item control page